American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Marius Dadarlat. A stably contractible $C^\ast$-algebra which is not contractible. Proc. Amer. Math. Soc. 142 (2014) 3217-3220.
Abstract, references, and article information   
View Article: PDF

[2] Christopher Wulff. Bordism invariance of the coarse index. Proc. Amer. Math. Soc. 140 (2012) 2693-2697.
Abstract, references, and article information   
View Article: PDF

[3] Semail Ülgen Yildirim. $K$-exact groups and coarsely embeddable groups. Proc. Amer. Math. Soc. 137 (2009) 2393-2402. MR 2495274.
Abstract, references, and article information   
View Article: PDF

[4] Dan Kucerovsky. When are Fredholm triples operator homotopic?. Proc. Amer. Math. Soc. 135 (2007) 405-415. MR 2255287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Klaus Thomsen. On absorbing extensions. Proc. Amer. Math. Soc. 129 (2001) 1409-1417. MR 1814167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeffrey Fox and Peter Haskell. Perturbed Dolbeault operators and the homology Todd class. Proc. Amer. Math. Soc. 128 (2000) 3715-3721. MR 1695143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan Rosenberg. The $K$-homology class of the Euler characteristic operator is trivial. Proc. Amer. Math. Soc. 127 (1999) 3467-3474. MR 1610789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1